MathSciNet Relay Station
MathSciNet bibliographic data
MR2006553 (2004g:42015) 42B10
Brandolini, L.; Hofmann, S.; Iosevich, A. Sharp rate of average decay of the Fourier transform of a bounded set. Geom. Funct. Anal. 13 (2003), no. 4, 671–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement